# SDR ABXA9600506

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light Socket
- Part number: 0331881003
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON GEAR UPLATCH CHECK, RIGHT LANDING GEAR GREEN LIGHT CAME ON BRIGHT.  GEAR RECYCLING WAS NORMAL EXCEPT LIGHT STAYED ON BRIGHT ALL THROUGH RECYCLING.  REPLACED THE RIGHT MAIN LANDING GEAR DOWN LIGHT SOCKET.
